# SDR AU990796

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accumulator
- Part number: 10035002A
- Condition: Faulty
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR CENTERING ACCUMULATOR FOUND TO HAVE NIL CHARGE.
